# SDR REXA201100326

- Difficulty date: May 26, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N8745B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7745
- Aircraft time: 18,638 hours, 16,440 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Leaking
- Location: Lt Engine
- Part time: 18,638 hours, 12,662 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN LAV.  FIRE DEPARTMENT CALLED PAX DEBOARDED ON THE RAMP.  RUNNING THE ENG CAUSES THE CABIN TO SMELL LIKE SMOKE.  BORESCOPE TO LT ENG IAW GE MANUAL, FOUND PTO AND NR 3 SEAL OIL SOAKED AND S1, S2, S3 GUIDE VANES OIL STAINED.  REPLACED ENGINE.
